MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZMB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age, weight, ethnicity: information unknown/not provided.Date of event: the exact date of event is unknown, not provided, but the best estimate date is (b)(6) 2021 as it was stated that the issue first noticed at surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted in a secondary surgical procedure due to the tear of the capsular bag.A replacement lens of a different model and diopter (21.5 d) was implanted on cingulate motor area (cma) sulcus.It was indicated that the issue was first noticed at the surgery.There were no surgical interventions such as vitrectomy, incision enlargement or sutures required.There was no patient injury reported.The patient outcome at the time discharge was reported to be very well.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record evaluation: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in complaint system revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11661983
Report Number2648035-2021-07586
Device Sequence Number3098179
Product Code MFK
UDI-Device Identifier05050474535671
UDI-Public(01)05050474535671(17)230211
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Model NumberZMB00
Device Catalogue NumberZMB00U0225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;